# SDR RAIA980802

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 7375 - UIN - RIGHT SRL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE PERFORMED POWER ASSURANCE RUN ALL PARAMETERS NORMAL.  (M)
